Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What causes frequent urination while treating benign prostatic hyperplasia?

User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2005
Answered : 328 Questions
Question
Every time I woke up last night I had an erection. After waking it wold go down in a few minutes. I have to get up every 2 hours to uninate due to BPH. Is ther something wrong?
Posted Mon, 20 Nov 2017 in Lump
 
 
Answered by Dr. Manjunath Metri 17 minutes later
Brief Answer:
No, it's absolutely fine..

Detailed Answer:
Hi and welcome to HealthcareMagic...
I thank you for posting your query here and I am definitely going to help you out..

I read your question completely and have understood it well enough.
Please note...

1. There is absolutely no problem with the erections that you had.
Unless they were not painful..

2. And, I suggest you to get treated for Benign prostatic hyperplasia.
Because, going to urination every two hours is difficult...

Hope this helps..
In case you need further assistance, please contact me back.
Or you can close the question and rate..
Take care..
Above answer was peer-reviewed by
 
Follow-up: What causes frequent urination while treating benign prostatic hyperplasia? 1 hour later
The erections are not painful. I take Flowmax for the BHP. I also take Wellbutrin, Pristique, Plavix, Lipitor, Once a month 1 ML of testosterone. I also use a drug that causes erection similar to Caverject or whatever by injection in the penis. I use that 4 to 6 times a month. I have not had an injection in 2 days.

I was wondering about any effects these drugs may have. The erections are not painful.
 
 
Answered by Dr. Manjunath Metri 7 minutes later
Brief Answer:
Caverject may produce such symptoms.

Detailed Answer:
Hi and welcome back..
Thank you getting back..

Please note..

1. Yes, Testosterone itself can cause such erections..

2. Also the injection Caverject is known in some people to cause such symptoms.

So do not worry..

It's normal.

Hope this helps you..
In case you need further assistance, please contact me back.
Or, you can close the question and rate.
Take care..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor